| Model Number |
7213 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event-: populated as (b)(6) 2020 as there is no known event date.Populated as the first day of the month of the bsc aware date.
Event or Problem Description
It was reported that shaft break occurred.A 2.75mm x 15mm nc emerge balloon catheter was selected for use, however, the balloon was broken after taken out from the box.No patient involvement.